# SDR DALA2023032702339

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,274 hours, 14,968 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 HORIZONTAL STABILIZER CENTER SECTION FRONT SPAR UPPER SKIN BETWEEN RBL19 AND RBL 26 FOUND CORROSION. CORRECTIVE ACTION: DAMAGE AREA REPAIRED PER 606755-14 REV.ORIGINAL (2684098)
